# SDR IXXA05RNG037S

- Difficulty date: July 19, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 67,024 hours, 17,385 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Rt Wing
- Part time: 67,024 hours, 17,385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK CORROSION WAS FOUND ON PANEL AT WING OUTER INBOARD EXTENDED LEADING EDGE PLATING STA XFS 710.0, RT.  CORROSION ON RT WING LEADING EDGE UPPER SKIN WAS REMOVED AND REPAIR "DOUBLER" WAS INSTALLED IAW EWO ATI 57-029 AND EO ATI-071505.  FAA FORM 8110-3 WAS ISSUED APPROVING THIS REPAIR.
